MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 9; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 9; PROSTHESIS, KNEE
Catalog Number 42504606602
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Subsequently, the patient was revised due to loosening.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown prk articular surface - unknown.Unknown - unknown prk tibial component - unknown.G2: foreign country: australia.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent a right knee surgery and approximately 2 months post-op, the patient was revised due to pain and femoral loosening.All components were revised.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; a3; b4; b5; d1; d2; d4; d6a; d6b; d10; g1; g3; g4; g6; h1; h2; h4; h6.D10: 42522400710 - articular surface fixed bearing posterior stabilized (ps) right 10 mm height - 67052398.42542007502 - tibia fixed cemented right size f stem extension use required - 66367116.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event cannot be confirmed.Visual examination of the provided picture identified three explanted components: a femoral component, a polyethylene articular surface, and a tibial baseplate.All components show signs of use such as biological debris and blood.The device history record was reviewed and no discrepancies relevant to the reported event were found.X-rays were provided and reviewed by a healthcare professional.Review of the x-rays state that the component fixation is limited by poor image quality however there is no gross evidence of femoral or tibial component loosening.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 9
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22107778
Report Number0001822565-2025-01600
Device Sequence Number20613633
Product Code JWH
UDI-Device Identifier00889024562585
UDI-Public(01)00889024562585(17)330724(10)65968844
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42504606602
Device Lot Number65968844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Supplement Date Received by Manufacturer06/04/2025
08/06/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/19/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale